# SDR 98ZZZX1534

- Difficulty date: March 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N350BA
- Make and model: Snias AS350BA
- Aircraft serial: 2788
- System (JASC): 6220 · Main Rotor Head
- Part: Ball Joint
- Part number: 117775P
- Condition: Worn
- Location: M/R Head
- Part time: 268 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BALL JOINT WOULD NOT PASS WEAR CRITERIA PER MWC.  REPLACED 3 EACH.
